Format

Send to

Choose Destination
Transplant Proc. 2009 Jun;41(5):1946-8. doi: 10.1016/j.transproceed.2009.03.060.

Tumor lysis syndrome occurring after the administration of rituximab for posttransplant lymphoproliferative disorder.

Author information

1
Mount Sinai Medical Center, New York, New York 10029, USA.

Abstract

Tumor lysis syndrome (TLS) may occur after the administration of rituximab for lymphoproliferative disorders. We describe the case of a heart transplant recipient who developed TLS after a single dose of rituximab for the treatment of posttransplant lymphoproliferative disorder. Because rituximab is being used more frequently, it is important for transplant physicians to be aware of this potential complication particularly after administering the first dose.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center